The Generalized Viscosity Implicit Double Midpoint Rule for Asymptotically Non-expansive Mappings in Banach Spaces

Yuan Heng WANG, Can Can LI

PDF(413 KB)
Acta Mathematica Sinica, Chinese Series ›› 2021, Vol. 64 ›› Issue (4) : 601-612. DOI: 10.12386/A20210052

The Generalized Viscosity Implicit Double Midpoint Rule for Asymptotically Non-expansive Mappings in Banach Spaces

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2021, 64(4): 601-612 https://doi.org/10.12386/A20210052

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(413 KB)

Accesses

Citation

Detail

Sections
Recommended

/